Journal article icon

Journal article

A coalescent dual process in a Moran model with genic selection, and the lambda coalescent limit

Abstract:

The genealogical structure of neutral populations in which reproductive success is highly-skewed has been the subject of many recent studies. Here we derive a coalescent dual process for a related class of continuous-time Moran models with viability selection. In these models, individuals can give birth to multiple offspring whose survival depends on both the parental genotype and the brood size. This extends the dual process construction for a multi-type Moran model with genic selection desc...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1016/j.tpb.2010.05.004

Authors


More by this author
Institution:
University of Oxford
Department:
Mathematical,Physical & Life Sciences Division - Statistics
More by this author
Institution:
University of Oxford
Department:
Mathematical,Physical & Life Sciences Division - Statistics
More by this author
Institution:
Arizona State University, Tempe, AZ, USA
Department:
School of Mathematical and Statistical Sciences
Publisher:
Elsevier Publisher's website
Journal:
Theoretical Population Biology Journal website
Volume:
78
Issue:
2
Pages:
77-92
Publication date:
2010-09-05
DOI:
ISSN:
0040-5809
URN:
uuid:f2cf273f-1da6-4686-981d-913be369f91a
Local pid:
ora:5115

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP